# SDR CA050513006

- Difficulty date: May 12, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,309 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Trim Tab
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R Blade
- Component: Blade
- Component part number: 355A12004008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT WAS DOING A PRE FLIGHT ON THE HELICOPTER AND NOTICED A CRACK IN THE PAINT ON THE T/R TRIM TAB. THE T/R ASSEMBLY WAS REMOVED FOR FURTHER INVESTIGATION.AFTER REMOVING THE T/R ASSY AND REMOVED SOME PAINT IT APPEARED TO BE STILL CRAC KED ON THE TRIM TAB SPAN WISE.
